# SDR 96FDEA01678

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STAB RT SIDE RIB CRACKED, FWD UPPER CHORD, I/B SIDE STA 17.20.  REMOVED AND REPLACED CHORD RIB PER EA 7-5510-20214.
